# SDR UPS98225743

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 492-497
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (SDN 53-111-01.00-02) ON STR 25 LT BS 492-497 WL 160.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  CUT OUT DAMAGED SECTION AND COMPLETED STANDARD REPAIR IAW SRM 53-10-3.
